# SDR SCNA98739

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1110-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINT CHECK, CORROSION WAS FOUND ON THE SEAT TRACK IN THE MAIN CABIN AREA STATION 1110 TO 1130, 34 INCHES LEFT OF BUTTLINE.  REMOVED CORROSION IAW SRM 511006.  CORROSION WAS FOUND TO BE OUT OF LIMITS PER SRM 531001.  FABRICATED NEW SEAT TRACK OUT OF 7075 T6511 IAW SRM 531005.  ALODINED AND PRIMED IAW SRM 511002.  INSTALLED IAW SRM 513002.
